MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-90/I20-30
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Abdominal Pain (1685); Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2019 with the implant of an afx2 bifurcated stent graft, two (2) afx vela suprarenal stent grafts and an ovation ix extender.Reportedly the patient underwent a procedure with interventional radiology in (b)(6) 2025 where a direct sac puncture into the sac with a chive needle (non-endologix) and 6 french sheath (non-endologix) through the vena cava to possibly coil embolize collateral vessels.It was later seen on images that the graft was entered during this procedure and there was a puncture into the graft that was not reported.The patient became symptomatic with belly pain and increasing aneurysm size one month later.Apparently, the hole in the graft remained open and this is likely the reason for a possible type iiib endoleak.The physician elected to reline the graft even though they were unable to identify a definitive endoleak on the initial intraoperative angiogram nor the computed tomography angiogram.Reintervention was completed on (b)(6) 2025 with the implant of an afx2 bifurcated stent graft, an afx vela suprarenal and an ovation ix extender.The patient¿s belly pain was completely resolved and was discharged home post-secondary procedure.The afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix made at least three good faith efforts to retrieve a reported adverse event/incident-related medical records and medical imaging; however, no response was received.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging device, use, procedure, and/or anatomy relatedness to this incident could not be evaluated.The final patient status was reported to be that the patient¿s belly pain was completely resolved and was discharged home post-secondary procedure, however; endologix was unable to confirm this as medical records nor imaging were not provided.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24116606
Report Number3011063223-2026-00006
Device Sequence Number9689864
Product Code MIH
UDI-Device Identifier00818009014825
UDI-Public(01)00818009014825(17)200829
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2020
Device Model NumberBEA25-90/I20-30
Device Lot Number2283478010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LOT# 1936772003).; AFX VELA SUPRARENAL (LOT# 2270417018).; OVATON IX EXTENDER (LOT# FS030518-38).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale